# SDR SWAA2023040512586

- Difficulty date: March 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING 2023-143011<[01] REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED ORSS 261 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG # 115A2001; SHEET 32 AND REV -.;[02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED ORSS 261 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG # 115A2001; SHEET 32 AND REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED CORRUGATED PLATE ON TRAILING EDGE LOCATED ORSS 261 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG # 115A2001; SHEET 32 AND REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?. TASKCARD COMPLETED
